# SDR SWAA2018091124945

- Difficulty date: September 6, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 39,395 hours, 20,155 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG11659
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVACUATION SLIDE OUT OF ADJUST.  R&R SLIDE PER EA AND MT.
